| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not returned for evaluation.
Event or Problem Description
It was reported that the picc team at the hospital has experienced issues with the microintroducer's being rigid, catching onto the skin, and the tip of the introducer bending for the past 1.5 weeks (estimated time frame of august 11th-22nd).They estimated that this has happened around 7 times during that week in a half time.No introducers were saved and only one lot number was provided from this team.No impact to patient.This report addresses the third device.